MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/0MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 28/0MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-1158
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately four years post-implantation, the patient underwent a hip revision due to dislocation of the liner and bearing.The surgeon attempted a manual reduction of the dislocation and then the bearing and head separated.All components revised except the stem.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: act artic e1 hip brg 28x40mm; item# ep-200146; lot# 604610.G7 dual mobility liner 40mm d; item# 110024462; lot# 455650.G2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not approved for return.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d2a, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA CER FEM HD 28/0MM T1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22505378
Report Number3002806535-2025-00269
Device Sequence Number8736623
Product Code LZO
UDI-Device Identifier00887868271526
UDI-Public(01)00887868271526(17)300805(10)2020071356
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number650-1158
Device Lot Number2020071356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown